# SDR P5CA2019082090172

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,542 hours, 4,367 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Boot
- Part number: 38842922
- Condition: Leaking
- Location: Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT BOOTS HAS AIR LEAK FROM APU SURGE BLEED VLV EXH SIDE.( REMOVED AND REPLACED DUCT BOOTS AT APU SURGE BLEED VLV EXH SIDE AND LEAK CK OK IAW AMM 49-11-00-201. )
